# SDR CA010405002

- Difficulty date: March 28, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 10,175 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100523
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,269 hours, 32,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER AND LOWER SKIN CRACKED AT STN 36.5. CRACKED FROM TRAILING EDGE TOWARDS LEADING EDGE 4.25 INCHES.
